# SDR FDEA202508061377

- Difficulty date: August 6, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N292FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63133
- Aircraft time: 2,591 hours, 1,305 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856106
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMP. AT APOX. STA 350 & RBL33 TO RBL54.75 FLOORBOARD PANEL 222BFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL (PNL 222BFF MPN: 141T5856-106) AT STA 350 BETWEEN RBL 33   AND RBL 54.75 IN REF TO BOEING DWG# 1415856-106. THIS IS A MAJOR REPAIR. SEE JPF WORK   STEPS ACCOMPLISHED. THE INSTALLATION OF FLOOR PANEL ACCOMPLISHED ON WO# 90714, NR#   0210.
